# SDR WVER0923201450702

- Difficulty date: September 23, 2014
- Submitted: September 23, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 30,183 hours, 20,722 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: AV67021186
- Condition: Cracked
- Location: Vertical Stab
- Part time: 30,183 hours, 20,722 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FORWARD VERTICAL STABILIZER DRAG ANGLE IS CRACKED APPROXIMATELY TWO INCHES IN LENGTH ON AFT END.
